# SDR A6WA201543344

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 30,079 hours, 29,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL FROM PACK AFTER LT ENG SHUT DOWN.  RAN BOTH ENGS WITH APU, NO FUEL LEAKS NOTED.  RAN PACKS ON BOTH ENG & APU BLEEDS, NO ODORS OR LEAKS NOTED.  NO ODOR NOTED AFTER ENG SHUT DOWN IAW 36-10-00.  OPERATIONS CHECKED GOOD.
